# SDR VJ9800446

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD073
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT MAIN CABIN PASSENGER DOOR INOP.  REPLACED BATTERIES, OPS CHECKED NORMAL.
